RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 4, Pages 143–152 (Mi timm1122)  

This article is cited in 3 scientific papers (total in 3 papers)

Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. I

A. S. Kondrat'ev, V. I. Trofimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: This is the first in a series of papers whose results imply the validity of a strong version of the Sims conjecture on finite primitive permutation groups from the authors' article “Stabilizers of graph's vertices and a strengthened version of the Sims conjecture”, Dokl. Math. 59(1), 113–115 (1999). In this paper, the case of non almost simple primitive groups and the case of primitive groups with alternating socle are considered.

Keywords: finite primitive permutation group, stabilizer of point, graph, the Sims conjecture.

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2015, 289, suppl. 1, 146–155

Bibliographic databases:

Document Type: Article
UDC: 512.542+519.175
Received: 20.08.2014

Citation: A. S. Kondrat'ev, V. I. Trofimov, “Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. I”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 4, 2014, 143–152; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 146–155

Citation in format AMSBIB
\Bibitem{KonTro14}
\by A.~S.~Kondrat'ev, V.~I.~Trofimov
\paper Stabilizers of vertices of graphs with primitive automorphism groups and a~strong version of the Sims conjecture.~I
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 4
\pages 143--152
\mathnet{http://mi.mathnet.ru/timm1122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3379277}
\elib{http://elibrary.ru/item.asp?id=22515141}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2015
\vol 289
\issue , suppl. 1
\pages 146--155
\crossref{https://doi.org/10.1134/S0081543815050132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356931500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84932632466}


Linking options:
  • http://mi.mathnet.ru/eng/timm1122
  • http://mi.mathnet.ru/eng/timm/v20/i4/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. S. Kondrat'ev, V. I. Trofimov, “Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. II”, Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 89–100  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. S. Kondrat'ev, V. I. Trofimov, “Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. III”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 113–122  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. S. Kondratev, V. I. Trofimov, “Stabilizatory vershin grafov s primitivnymi gruppami avtomorfizmov i usilennaya versiya gipotezy Simsa. IV”, Tr. IMM UrO RAN, 24, no. 3, 2018, 109–132  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:160
    Full text:47
    References:29
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019